# SDR CA960812009

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Cover Cracked
- Location: #3 Propeller
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE SMOKE BEGAN FILLING THE CABIN. FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT. MAINTENANCE INVESTIGATION FOUND #3 PROPELLER VALVE HOUSING COVER WAS CRACKED AND LEAKING OIL. FRICTION ON SLIP RINGS GENERATED SMOKE WHICH WAS INGESTED BY THE PRESSURIZATION SYSTEM. VALVE HOUSING COVER, SLIP RING AND BRUSH BLOCK REPLACED. AIRCRAFT RETURNED TO SERVICE.
